Alert archive / Texas / River Flood Warnings in 2018

River Flood Warning 73, NWS Austin/San Antonio, TX

October 9, 2018Uvalde County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Oct 9, 2018, 12:16 PM CDT for Uvalde County, Texas. It took effect at Oct 9, 2018, 6:40 PM CDT. It was in force for 21 hr.

The area

The outline as issued.

The facts

Issued
Oct 9, 2018, 12:16 PM CDT (17:16 UTC)
In effect from
Oct 9, 2018, 6:40 PM CDT
Expired
Oct 10, 2018, 3:40 PM CDT
In force
21 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

County Uvalde County, TX

The radar

The Laughlin AFB radar (KDFX), 59 km from the middle of the area, began a volume at 17:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Frio River at Concan (CNCT2).

Action stage
7 ft
Minor stage
11 ft
Moderate stage
12 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08195000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

172 
WGUS44 KEWX 091716
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
1216 PM CDT Tue Oct 9 2018

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Frio River 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC463-101116-
/O.NEW.KEWX.FL.W.0073.181009T2340Z-181010T2040Z/
/CNCT2.1.ER.181009T2340Z.181010T0400Z.181010T0840Z.NO/
1216 PM CDT Tue Oct 9 2018

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the Frio River At Concan.
* from this evening to Wednesday afternoon...or until the warning is cancelled.
* At 12:01 PM Tuesday the stage was 6.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to rise to near
  11.9 feet by tonight.The river will fall below flood stage by early tomorrow.
* Impact...At 12.0 feet...Moderate lowland flooding reaches camping areas near 
  Rio Frio to above concan during recreation months threatening campers, autos, 
  RV trailers, canoes and gear. Low roads and bridges are flooded and dangerous 
  to auto traffic.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 Concan              7   11    6.9   Tue 12 PM   9.4   5.0   4.7   4.6   4.6


&&

LAT...LON 2951 9975 2951 9967 2943 9962 2929 9962
      2923 9971 2942 9970             

$$

TXC463-101116-
/O.NEW.KEWX.FL.W.0074.181010T0707Z-181011T0300Z/
/UDET2.1.ER.181010T0707Z.181010T1000Z.181010T1500Z.NO/
1216 PM CDT Tue Oct 9 2018

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the Frio River Below Dry Frio.
* from late tonight to Wednesday evening...or until the warning is cancelled.
* At 11:30 AM Tuesday the stage was 6.0 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight tomorrow and continue to 
  rise to near 13.5 feet by early tomorrow.The river will fall below flood stage
  by tomorrow late morning.
* Impact...At 15.0 feet...Moderate flooding reaches crop and pasture land near 
  the river. Secondary and primary roads and low bridges flood.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 Dry Frio           10   12    6.0   Tue 11 AM  13.3   4.2   3.5   3.2   3.1


&&

LAT...LON 2923 9971 2929 9962 2898 9917 2876 9912
      2873 9920 2893 9924             

$$
3 follow-up statements
188 
WGUS44 KEWX 091956
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
256 PM CDT Tue Oct 9 2018

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Frio River...Nueces River 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC463-101355-
/O.EXT.KEWX.FL.W.0062.000000T0000Z-181011T0140Z/
/UVAT2.3.ER.181008T1032Z.181009T2300Z.181010T1340Z.NO/
256 PM CDT Tue Oct 9 2018

...Forecast flooding increased from Moderate to Major severity... 
The flood warning continues for 
 the Nueces River At Laguna.
* until Wednesday evening...or until the warning is cancelled. 
* At  2:30 PM Tuesday the stage was 20.3 feet.
* Flood stage is 10.0 feet.
* Moderate flooding is occurring and Major flooding is forecast.
* Forecast...The river will continue rising to near 21.8 feet by this evening. 
  The river will fall below flood stage tomorrow morning.
* Impact...At 21.0 feet...Major flooding reaches recreation camps between Camp 
  Wood and Uvalde. Secondary and primary roads and bridges and can be life 
  threatening. Livestock should be moved from flood prone areas of the flood 
  plain from the headwaters to Crystal City.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 Laguna              7   10   20.3   Tue 02 PM  11.5   3.7   3.5   3.5   3.5


&&

LAT...LON 2944 10003 2945 9995 2928 9990 2914 9985
      2913 9994 2926 9998            

$$

TXC463-101355-
/O.EXT.KEWX.FL.W.0073.181010T0116Z-181010T1946Z/
/CNCT2.2.ER.181010T0116Z.181010T0400Z.181010T0746Z.NO/
256 PM CDT Tue Oct 9 2018

...Forecast flooding increased from Minor to Moderate severity... 
The flood warning continues for 
 the Frio River At Concan.
* from this evening to Wednesday afternoon...or until the warning is cancelled. 
* At  2:47 PM Tuesday the stage was 8.3 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to rise to near
  14.9 feet by tonight.The river will fall below flood stage by after midnight 
  tomorrow.
* Impact...At 15.0 feet...Major flooding increases very quickly to several feet 
  deep over the Frio River banks of recreation camps near Rio Frio to near 
  Concan. Sleeping campers, autos and recreational vehicles can be washed 
  downstream. This is a life threatening level.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 Concan              7   11    8.3   Tue 03 PM   6.8   4.9   4.6   4.6   4.6


&&

LAT...LON 2951 9975 2951 9967 2943 9962 2929 9962
      2923 9971 2942 9970             

$$

TXC463-101355-
/O.EXT.KEWX.FL.W.0074.181010T0728Z-181011T0332Z/
/UDET2.2.ER.181010T0728Z.181010T0900Z.181010T1532Z.NO/
256 PM CDT Tue Oct 9 2018

...Forecast flooding increased from Minor to Moderate severity... 
The flood warning continues for 
 the Frio River Below Dry Frio.
* from late tonight to Wednesday evening...or until the warning is cancelled. 
* At  2:30 PM Tuesday the stage was 5.8 feet.
* Flood stage is 12.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by after midnight tomorrow and continue to 
  rise to near 16.8 feet by early tomorrow.The river will fall below flood stage
  by tomorrow late morning.
* Impact...At 17.0 feet...Major flooding of crop and pastureland, traps 
  livestock and can drown them. Secondary and primary roads and low bridges are 
  flooded and dangerous.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 Dry Frio           10   12    5.8   Tue 02 PM  15.8   4.0   3.3   3.1   3.0


&&

LAT...LON 2923 9971 2929 9962 2898 9917 2876 9912
      2873 9920 2893 9924             

$$
764 
WGUS84 KEWX 100155
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
855 PM CDT Tue Oct 9 2018

...The flood warning continues for the following rivers in Texas...

  Frio River At Concan Affecting Uvalde County
  Frio River Below Dry Frio Affecting Uvalde County
  Frio River Near Derby Affecting Frio County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC463-101949-
/O.EXT.KEWX.FL.W.0073.000000T0000Z-181010T1949Z/
/CNCT2.2.ER.181010T0310Z.181010T0500Z.181010T0749Z.NO/
855 PM CDT Tue Oct 9 2018

 The flood warning continues for
  the Frio River At Concan.
* At  8:47 PM Tuesday the stage was 9.2 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is forecast.
* Forecast...rise above flood stage by tonight and continue to rise to near 14.8
  feet. The river will fall below flood stage by sunrise Wednesday.
* Impact...At 15.0 feet...Major flooding increases very quickly to several feet 
  deep over the Frio River banks of recreation camps near Rio Frio to near 
  Concan. Sleeping campers, autos and recreational vehicles can be washed 
  downstream. This is a life threatening level.

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 Concan              7   11    9.2   Tue 09 PM   6.8   4.8   4.6   4.6   4.6


&&

LAT...LON 2951 9975 2951 9967 2943 9962 2929 9962
      2923 9971 2942 9970             

$$

TXC463-101955-
/O.EXT.KEWX.FL.W.0074.181010T0905Z-181011T0316Z/
/UDET2.2.ER.181010T0905Z.181010T1000Z.181010T1516Z.NO/
855 PM CDT Tue Oct 9 2018

 The flood warning continues for
  the Frio River Below Dry Frio.
* At  8:30 PM Tuesday the stage was 10.8 feet.
* Flood stage is 12.0 feet.
* Moderate flooding is forecast.
* Forecast...rise above flood stage to near 15.7 feet by early 
  Wednesday. The river will fall below flood stage by late Wednesday morning.
* Impact...At 15.0 feet...Moderate flooding reaches crop and pasture land near 
  the river. Secondary and primary roads and low bridges flood.

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 Dry Frio           10   12   10.8   Tue 08 PM  15.3   3.9   3.3   3.0   3.0


&&

LAT...LON 2923 9971 2929 9962 2898 9917 2876 9912
      2873 9920 2893 9924             

$$

TXC163-101955-
/O.EXT.KEWX.FL.W.0071.181010T1300Z-181013T1500Z/
/DBYT2.2.ER.181010T1300Z.181012T1200Z.181013T0300Z.NO/
855 PM CDT Tue Oct 9 2018

 The flood warning continues for
  the Frio River Near Derby.
* At  8:30 PM Tuesday the stage was 3.8 feet.
* Flood stage is 6.0 feet.
* Moderate flooding is forecast.
* Forecast...rise above flood stage by Wednesday morning and continue to rise to 
  near 11.9 feet by Friday morning. The river will fall below flood stage by 
  Friday before midnight.
* Impact...At 10.0 feet...Lowland flooding below Concan to Choke Canyon 
  Reservoir floods oil well pump jacks, irrigation pumps and any equipment in 
  the lower flood plain near and above Derby.

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 Derby               6    6    3.8   Tue 08 PM   5.9   5.4  11.9   4.1   2.4


&&

LAT...LON 2873 9920 2876 9912 2864 9902 2864 9910


$$
952 
WGUS84 KEWX 100824
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
324 AM CDT Wed Oct 10 2018

...The flood warning is cancelled for the following rivers in Texas...

  Frio River At Concan Affecting Uvalde County
  Frio River Below Dry Frio Affecting Uvalde County

...The flood warning continues for the following rivers in Texas...

  Frio River Near Derby Affecting Frio County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC463-100854-
/O.CAN.KEWX.FL.W.0073.000000T0000Z-181010T1949Z/
/CNCT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
324 AM CDT Wed Oct 10 2018

The flood warning is cancelled for
  the Frio River At Concan.
* At  3:01 AM Wednesday the stage was 6.6 feet.
* Flood stage is 11.0 feet.
* Forecast...The river crested below flood stage at 9.3 feet. The river will 
  continue falling below bankfull stage.


&&


Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    DAY TIME   Wed   Thu   Fri   Sat   Sun
  Concan             7   11    6.6   Wed 03 AM   5.8   5.0   4.6   4.6   4.6


&&

LAT...LON 2951 9975 2951 9967 2943 9962 2929 9962
      2923 9971 2942 9970             

$$

TXC463-100854-
/O.CAN.KEWX.FL.W.0074.000000T0000Z-181011T0316Z/
/UDET2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
324 AM CDT Wed Oct 10 2018

The flood warning is cancelled for
  the Frio River Below Dry Frio.
* At  2:30 AM Wednesday the stage was 9.5 feet.
* Flood stage is 12.0 feet.
* Forecast...The river crested below flood stage at 10.9 feet. The river will
  continue falling below bankfull stage.


&&


Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    DAY TIME   Wed   Thu   Fri   Sat   Sun
  Dry Frio          10   12    9.5   Wed 02 AM   8.9   3.9   3.3   3.0   3.0


&&

LAT...LON 2923 9971 2929 9962 2898 9917 2876 9912
      2873 9920 2893 9924             

$$

TXC163-110223-
/O.EXT.KEWX.FL.W.0071.181010T1415Z-181013T1350Z/
/DBYT2.2.ER.181010T1415Z.181012T1200Z.181013T0150Z.NO/
324 AM CDT Wed Oct 10 2018

 The flood warning continues for
  the Frio River Near Derby.
* At  2:30 AM Wednesday the stage was 5.1 feet.
* Flood stage is 6.0 feet.
* Moderate flooding is forecast.
* Forecast...rise above flood stage by late this morning and continue to rise to
  near 11.6 feet by Friday morning. The river will fall below flood stage by 
  Friday evening.
* Impact...At 10.0 feet...Lowland flooding below Concan to Choke Canyon 
  Reservoir floods oil well pump jacks, irrigation pumps and any equipment in 
  the lower flood plain near and above Derby.

&&


Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    DAY TIME   Wed   Thu   Fri   Sat   Sun
  Derby              6    6    5.1   Wed 02 AM   5.7   5.5  11.6   3.8   2.4


&&

LAT...LON 2873 9920 2876 9912 2864 9902 2864 9910


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Oct 9, 12:06 PM CDT, 10 minutes earlier.

Area forecast discussion, Oct 9, 12:06 PM CDT, 10 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
1206 PM CDT Tue Oct 9 2018

.AVIATION...
Main window for TSRA impacts at AUS/SSF/SAT are expected to occur
within the next 6 hours as a line of thunderstorms along a cold front
moves across the I-35 terminals. Temporary IFR/LIFR visibilities and
ceilings are expected as the line passes based on upstream
observations. Frequent to continuous lightning and variable wind
gusts 25-30 knots are also expected. Based on current motion, line
should clear the terminals between 20-22Z. Southerly winds will
become north/northwest around 5-10 knots behind FROPA and persist
through the period. Expect winds to continue to veer to the north
overnight as surface high pressure builds into the region behind the
front with SKC prevailing after 06Z.

Otherwise, VFR conditions are expected at DRT through the period
with northerly winds around 10 knots falling to near 5 knots by
sunset.

&&

.PREV DISCUSSION... /ISSUED 838 AM CDT Tue Oct 9 2018/

UPDATE...
Did a quick update to redefine the PoPs for today to a better
temporal resolution to account for the rainfall ending from west to
east through the day. The line of convection is progged to keep
moving with the continued threat of locally heavy rainfall and severe
winds. A brief tornado also can not be ruled out as well. Updated
products have been sent.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              66  82  59  79  59 /  60   0   0   0   0
Austin Bergstrom Intl Airport  66  82  59  79  59 /  60   0   0   0   0
New Braunfels Muni Airport     66  84  60  79  60 /  50   0   0  -    0
Burnet Muni Airport            61  80  56  76  57 /  50   0   0   0  -
Del Rio Intl Airport           63  87  65  82  66 /  -    0  10  20  10
Georgetown Muni Airport        63  80  56  77  58 /  60   0   0   0   0
Hondo Muni Airport             64  87  62  81  63 /  30   0  -   10  -
San Marcos Muni Airport        67  83  60  79  60 /  60   0   0  -    0
La Grange - Fayette Regional   69  84  61  81  60 /  70  -    0   0   0
San Antonio Intl Airport       67  85  62  80  62 /  50   0  -   -    0
Stinson Muni Airport           68  86  64  81  63 /  50   0  -   10   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 3 PM CDT this afternoon for Bandera-Edwards-
Gillespie-Kerr-Kinney-Llano-Real-Uvalde.

&&

Mesoscale/Aviation...Huffman
Synoptic/Grids...Hampshire
Public Service/Data Collection...BMW
Hazardous weather outlook, Oct 9, 5:05 AM CDT, 7 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
505 AM CDT Tue Oct 9 2018

TXZ171>173-183>194-202>209-217>225-228-101015-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
505 AM CDT Tue Oct 9 2018

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Showers and thunderstorms are expected today into tonight.
Rainfall amounts of 1 to 3 inches are expected with isolated
amounts up to 5 inches possible. There is also a possibility of
severe thunderstorms. Large hail and damaging winds are the main
threats, however isolated tornadoes cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated, however, all reports are
welcome especially severe and flash flooding.

In the hours before

Special weather statement, Oct 9, 8:37 AM CDT, 3 hours 39 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
837 AM CDT TUE OCT 9 2018

TXZ186>188-091415-
Gillespie TX-Kerr TX-Bandera TX-
837 AM CDT TUE OCT 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL BANDERA...
SOUTHEASTERN KERR AND SOUTHWESTERN GILLESPIE COUNTIES UNTIL 915 AM
CDT...

At 837 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Medina, moving northeast at 25 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Kerrville, Ingram, Hunt, Cypress Creek, Center Point,
Kerrville-Schreiner Park and Waltonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3003 9892 3001 9892 2976 9933 2993 9949
      3027 9916
TIME...MOT...LOC 1337Z 225DEG 21KT 2991 9934

HUFFMAN
Local storm report, Oct 9, 11:22 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1122 AM CDT TUE OCT 9 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     HAIL             MONTELL                 29.53N 100.02W
10/09/2018  E1.75 INCH       UVALDE             TX   LAW ENFORCEMENT

            THE UVALDE SHERIFFS OFFICE REPORTED GOLF
            BALL SIZE HAIL NEAR MONTELL.

&&

PAY

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 8, 8:52 PM CDTAreal Flood AdvisoryEWXBexar3 hr
Oct 8, 9:14 PM CDTSpecial Weather StatementEWXFrio46 min
Oct 8, 9:25 PM CDTSpecial Weather StatementEWXTerrell50 min
Oct 9, 12:34 AM CDTRiver Flood WarningEWXVal Verde8 hr
Oct 9, 1:11 AM CDTAreal Flood AdvisoryEWXEdwards, Kinney, Real, Uvalde109 min
Oct 9, 2:02 AM CDTAreal Flood AdvisoryEWXVal Verde3 hr
Oct 9, 2:11 AM CDTFlash Flood WarningEWXEdwards3 hr
Oct 9, 3:10 AM CDTSevere Thunderstorm WarningEWXKinney, Val Verde65 min
Oct 9, 3:16 AM CDTSevere Thunderstorm WarningEWXEdwards, Kerr34 min
Oct 9, 3:41 AM CDTTornado WarningEWXKinney, Val Verde34 min
Oct 9, 4:12 AM CDTSevere Thunderstorm WarningEWXKinney, Val Verde63 min
Oct 9, 4:24 AM CDTTornado WarningEWXKinney36 min
Oct 9, 4:34 AM CDTSpecial Weather StatementEWXVal Verde41 min
Oct 9, 4:50 AM CDTSevere Thunderstorm WarningEWXKinney55 min
Oct 9, 5:02 AM CDTAreal Flood AdvisoryEWXKinney118 min
Oct 9, 5:13 AM CDTSevere Thunderstorm WarningEWXKinney47 min
Oct 9, 5:16 AM CDTSpecial Weather StatementEWXVal Verde44 min
Oct 9, 5:47 AM CDTSpecial Weather StatementEWXKinney43 min
Oct 9, 5:50 AM CDTRiver Flood WarningEWXVal Verde9 hr
Oct 9, 5:53 AM CDTAreal Flood AdvisoryEWXEdwards, Real2 hr
Oct 9, 6:01 AM CDTSpecial Weather StatementEWXUvalde44 min
Oct 9, 6:28 AM CDTSevere Thunderstorm WarningEWXReal, Uvalde62 min
Oct 9, 7:28 AM CDTSevere Thunderstorm WarningEWXBandera, Medina, Real, Uvalde62 min
Oct 9, 8:00 AM CDTAreal Flood AdvisoryEWXEdwards, Real3 hr
Oct 9, 8:16 AM CDTRiver Flood WarningEWXDimmit19 days
Oct 9, 8:16 AM CDTRiver Flood WarningEWXFrio4 days
Oct 9, 8:23 AM CDTAreal Flood AdvisoryEWXEdwards, Kerr, Real3 hr
Oct 9, 8:37 AM CDTSpecial Weather StatementEWXKerr38 min
Oct 9, 9:17 AM CDTRiver Flood WarningEWXKinney, Uvalde6 hr
Oct 9, 9:44 AM CDTTornado WarningEWXUvalde31 min
Oct 9, 9:58 AM CDTTornado WarningEWXKerr20 min
Oct 9, 10:17 AM CDTAreal Flood AdvisoryEWXBandera, Kerr, Real, Uvalde6 hr
Oct 9, 10:42 AM CDTAreal Flood AdvisoryEWXBandera, Gillespie, Kerr3 hr
Oct 9, 11:45 AM CDTAreal Flood AdvisoryEWXBurnet, Llano2 hr
Oct 9, 11:56 AM CDTAreal Flood AdvisoryEWXMedina2 hr
Oct 9, 12:16 PM CDTRiver Flood WarningEWXUvalde34 hr
Oct 9, 1:52 PM CDTAreal Flood AdvisoryEWXBexar113 min
Oct 9, 1:54 PM CDTSpecial Weather StatementEWXLee51 min
Oct 9, 3:47 PM CDTSpecial Weather StatementEWXFayette, Lee43 min
Oct 9, 4:06 PM CDTRiver Flood WarningEWXUvalde18 hr

Nearby

River Flood Warnings in Texas, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.